# SDR SIMA20120730009

- Difficulty date: July 30, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 5,634 hours, 3,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE FORWARD OF FS 280 CRACKED.  REPAIRED IAW EO CR-53MR-292.
